Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Ahead of print

Issues

Extended Mittag-Leffler function and associated fractional calculus operators

Junesang Choi / Rakesh K. Parmar
  • Corresponding author
  • Department of Mathematics, Government College of Engineering and Technology, Bikaner 334004, Rajasthan State, India
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Purnima Chopra
Published Online: 2019-06-21 | DOI: https://doi.org/10.1515/gmj-2019-2030

Abstract

Motivated mainly by certain interesting recent extensions of the generalized hypergeometric function [H. M. Srivastava, A. Çetinkaya and I. Onur Kıymaz, A certain generalized Pochhammer symbol and its applications to hypergeometric functions, Appl. Math. Comput. 226 2014, 484–491] by means of the generalized Pochhammer symbol, we introduce here a new extension of the generalized Mittag-Leffler function. We then systematically investigate several properties of the extended Mittag-Leffler function including some basic properties, Mellin, Euler-Beta, Laplace and Whittaker transforms. Furthermore, certain properties of the Riemann–Liouville fractional integrals and derivatives associated with the extended Mittag-Leffler function are also investigated. Some interesting special cases of our main results are pointed out.

Keywords: Pochhammer symbol; generalized pochhammer symbol; generalized hypergeometric functions; modified Bessel functions; Mittag-Leffler function; Wright hypergeometric function; generalized Mittag-Leffler function; extended confluent hypergeometric function; Mellin transform; Euler-Beta transform; Laplace transform; Whittaker transform; fractional calculus operators

MSC 2010: 26A33; 33E12; 33C05; 33C15; 33C20; 33C65; 33C90

References

  • [1]

    R. P. Agarwal, A propos d’une note de M. Pierre Humbert, C. R. Acad. Sci. Paris 236 (1953), 2031–2032. Google Scholar

  • [2]

    M. A. Chaudhry and S. M. Zubair, On a Class of Incomplete Gamma Functions with Applications, Chapman & Hall/CRC, Boca Raton, 2002. Google Scholar

  • [3]

    R. Díaz and E. Pariguan, On hypergeometric functions and Pochhammer k-symbol, Divulg. Mat. 15 (2007), no. 2, 179–192. Google Scholar

  • [4]

    G. A. Dorrego and R. A. Cerutti, The k-Mittag–Leffler function, Int. J. Contemp. Math. Sci. 7 (2012), no. 13–16, 705–716. Google Scholar

  • [5]

    A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher Transcendental Functions. Vols. I, II, McGraw-Hill, New York, 1953. Google Scholar

  • [6]

    C. Fox, The G and H functions as symmetrical Fourier kernels, Trans. Amer. Math. Soc. 98 (1961), 395–429. Google Scholar

  • [7]

    R. Gorenflo, A. A. Kilbas, F. Mainardi and S. V. Rogosin, Mittag-Leffler Functions, Related Topics and Applications, Springer Monogr. Math., Springer, Heidelberg, 2014. Google Scholar

  • [8]

    R. Gorenflo, A. A. Kilbas and S. V. Rogosin, On the generalized Mittag–Leffler type functions, Integral Transform. Spec. Funct. 7 (1998), no. 3–4, 215–224. CrossrefGoogle Scholar

  • [9]

    H. J. Haubold, A. M. Mathai and R. K. Saxena, Mittag-Leffler functions and their applications, J. Appl. Math. 2011 (2011), Article ID 298628. Web of ScienceGoogle Scholar

  • [10]

    H. J. Haubold, A. M. Mathai and R. K. Saxena, Analysis of solar neutrino data from super-Kamiokande I and II, Entropy 16 (2014), no. 3, 1414–1425. Web of ScienceCrossrefGoogle Scholar

  • [11]

    R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, River Edge, 2000. Google Scholar

  • [12]

    P. Humbert, Quelques résultats relatifs à la fonction de Mittag–Leffler, C. R. Acad. Sci. Paris 236 (1953), 1467–1468. Google Scholar

  • [13]

    P. Humbert and R. P. Agarwal, Sur la fonction de Mittag–Leffler et quelques-unes de ses généralisations, Bull. Sci. Math. (2) 77 (1953), 180–185. Google Scholar

  • [14]

    A. A. Kilbas and M. Saigo, H-transforms. Theory and Applications, Anal. Meth. Special Funct. 9, Chapman & Hall/CRC, Boca Raton, 2004. Google Scholar

  • [15]

    A. A. Kilbas and M. Saigo, Fractional integrals and derivatives of functions of Mittag–Leffler type, Dokl. Akad. Nauk Belarusi 39 (1995), no. 4, 22–26, 123. Google Scholar

  • [16]

    A. A. Kilbas, M. Saigo and R. K. Saxena, Generalized Mittag–Leffler function and generalized fractional calculus operators, Integral Transforms Spec. Funct. 15 (2004), no. 1, 31–49. CrossrefGoogle Scholar

  • [17]

    A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Math. Stud. 204, Elsevier Science, Amsterdam, 2006. Google Scholar

  • [18]

    F. Mainardi and R. Gorenflo, The Mittag–Leffler function in the Riemann–Liouville fractional calculus, Boundary Value Problems, Special Functions and Fractional Calculus (in Russian) (Minsk 1996), Belorus. Gos. Univérsity, Minsk (1996), 215–225. Google Scholar

  • [19]

    A. M. Mathai and H. J. Haubold, On a generalized entropy measure leading to the pathway model with a preliminary application to solar neutrino data, Entropy 15 (2013), no. 10, 4011–4025. CrossrefWeb of ScienceGoogle Scholar

  • [20]

    A. M. Mathai and R. K. Saxena, The H-function with Applications in Statistics and Other Disciplines, Halsted Press, New York, 1978. Google Scholar

  • [21]

    A. M. Mathai, R. K. Saxena and H. J. Haubold, The H-function. Theory and Applications, Springer, New York, 2010. Google Scholar

  • [22]

    G. M. Mittag-Leffler, Sur la nouvelle fonction Eα(x), C. R. Acad. Sci. Paris 137 (1903), 554–558. Google Scholar

  • [23]

    G. M. Mittag-Leffler, Sur la représentation analytique d’une branche uniforme d’une fonction monogène, Acta Math. 29 (1905), no. 1, 101–181. CrossrefGoogle Scholar

  • [24]

    R. K. Parmar, Extended τ-hypergeometric functions and associated properties, C. R. Math. Acad. Sci. Paris 353 (2015), no. 5, 421–426. CrossrefGoogle Scholar

  • [25]

    T. R. Prabhakar, A singular integral equation with a generalized Mittag Leffler function in the kernel, Yokohama Math. J. 19 (1971), 7–15. Google Scholar

  • [26]

    E. D. Rainville, Special Functions, Chelsea, New York, 1971. Google Scholar

  • [27]

    S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach Science, Yverdon, 1993. Google Scholar

  • [28]

    R. K. Saxena, Certain properties of generalized Mittag–Leffler function, Proceedings of the Third Annual Conference of the Society for Special Functions and their Applications, SSFA Publications, Chennai (2002), 75–81. Google Scholar

  • [29]

    R. K. Saxena and M. Saigo, Certain properties of fractional calculus operators associated with generalized Mittag–Leffler function, Fract. Calc. Appl. Anal. 8 (2005), no. 2, 141–154. Google Scholar

  • [30]

    I. N. Sneddon, The Use of the Integral Transforms, Tata McGraw-Hill, New Delhi, 1979. Google Scholar

  • [31]

    H. M. Srivastava, A. Çetinkaya and I. Onur Kıymaz, A certain generalized Pochhammer symbol and its applications to hypergeometric functions, Appl. Math. Comput. 226 (2014), 484–491. Web of ScienceGoogle Scholar

  • [32]

    H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier, Amsterdam, 2012. Google Scholar

  • [33]

    H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Ellis Horwood Ser. Math. Appl., Ellis Horwood, Chichester, 1985. Google Scholar

  • [34]

    H. M. Srivastava and V. Tomovski, Fractional calculus with an integral operator containing a generalized Mittag–Leffler function in the kernel, Appl. Math. Comput. 211 (2009), no. 1, 198–210. Web of ScienceGoogle Scholar

  • [35]

    R. Srivastava, Some generalizations of Pochhammer’s symbol and their associated families of hypergeometric functions and hypergeometric polynomials, Appl. Math. Inf. Sci. 7 (2013), no. 6, 2195–2206. Web of ScienceCrossrefGoogle Scholar

  • [36]

    R. Srivastava, Some classes of generating functions associated with a certain family of extended and generalized hypergeometric functions, Appl. Math. Comput. 243 (2014), 132–137. Web of ScienceGoogle Scholar

  • [37]

    R. Srivastava and N. E. Cho, Generating functions for a certain class of incomplete hypergeometric polynomials, Appl. Math. Comput. 219 (2012), no. 6, 3219–3225. Web of ScienceGoogle Scholar

  • [38]

    R. Srivastava and N. E. Cho, Some extended Pochhammer symbols and their applications involving generalized hypergeometric polynomials, Appl. Math. Comput. 234 (2014), 277–285. Web of ScienceGoogle Scholar

  • [39]

    H. M. Srivastava, R. K. Parmar and M. M. Joshi, Extended Lauricella and Appell functions and their associated properties, Adv. Stud. Contemp. Math. 25 (2015), no. 2, 151–165. Google Scholar

  • [40]

    A. Wiman, Über den Fundamentalsatz in der Teorie der Funktionen Ea(x), Acta Math. 29 (1905), no. 1, 191–201. Google Scholar

  • [41]

    A. Wiman, Über die Nullstellen der Funktionen Ea(x), Acta Math. 29 (1905), no. 1, 217–234. Google Scholar

  • [42]

    E. M. Wright, The asymptotic expansion of the generalized hypergeometric function, J. London Math. Soc. 10 (1935), 286–293. Google Scholar

  • [43]

    E. M. Wright, The asymptotic expansion of the generalized hypergeometric function, Proc. Lond. Math. Soc. (2) 46 (1940), 389–408. Google Scholar

  • [44]

    B. Y. Yaşar, Generalized Mittag–Leffler function and its properties, New Trends Math. Sci. 3 (2015), no. 1, 12–18. Google Scholar

About the article

Received: 2015-04-22

Revised: 2015-11-30

Accepted: 2016-02-22

Published Online: 2019-06-21


Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2019-2030.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in